# SDR SWAA2020051174809

- Difficulty date: May 1, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 37,705 hours, 22,596 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB RIB 120.33 FWD ATTACH FITTING CRACKED / REMOVED AND REPLACED LH HORIZONTAL STAB RIB 120.33 FWD ATTACH FITTING (RIB STIFFENER) PER DWG #182A5304 REV C; 182A2401 REV:F AND SRM 51-40-05; 51-40-02.
